MathSciNet Relay Station
MathSciNet bibliographic data
MR2156631 (2006i:81120) 81T05 (11Z05 81R10 81T40)
Nikolov, Nikolay M.; Todorov, Ivan T. Elliptic thermal correlation functions and modular forms in a globally conformal invariant QFT. Rev. Math. Phys. 17 (2005), no. 6, 613–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement